Acquired factor V inhibitor (AFVI) results from the formation of autoantibodies to coagulation factor V (FV), and the clinical phenotype can range from asymptomatic laboratory abnormalities to life-threatening bleeds. We describe a 74-year-old man who developed AFVI along with a massive subcutaneous hematoma. He was initially treated with prednisolone (PSL), but AFVI recurred when the dose was reduced after a short period. We subsequently increased the PSL dose and added cyclophosphamide (CY), which resulted in a complete response. We then gradually tapered PSL and stopped CY, and the patient has since remained free of recurrent AFVI symptoms. We monitored FV activity, antigen concentrations, and inhibitor titers of this patient throughout the clinical course. The ratio of FV activity to antigen concentration was low at diagnosis and gradually increased along with the patient’s improvement. This ratio might be a useful parameter for evaluating the effects of immunosuppressive therapy in patients with AFVI.